# SDR AALA20190216004

- Difficulty date: February 15, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N777AN
- Make and model: Boeing 777223
- Aircraft serial: 29585
- Aircraft time: 80,273 hours, 9,557 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Gauge
- Condition: Broken
- Location: L3 Door Bottle
- Part time: 80,273 hours, 9,557 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR RESERVOIR GAUGE WAS BROKEN.   REMOVED & REPLACED THE RESERVIOR IAW AMM 52-11-22-00-801, & 52-11-22-400-801.
